# SDR DL75K050403

- Difficulty date: July 26, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 54,368 hours, 26,252 cycles
- Engine: Pwa PW2037
- Engine time: 18,580 hours, 7,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 728734
- Condition: Making Metal
- Location: Nr 1
- Part time: 18,580 hours, 7,995 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE FAILED ON TAKEOFF ROLL, ABORTED T/O.  REPLACED ENGINE.
